# SDR IPXA2018122937345

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 88,270 hours, 15,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT CHECK L-1 DOOR INOP CAN NOT CLOSE DOOR WITH SWITCH. MANUALLY CLOSED DOOR. DEFERRED L1 MAIN ENTRY DOOR PER MEL 52-10-3-1-2-1. PLACARD INSTALLED. PERFORMED OPS CHECK OF LEFT FWD CABIN DOOR, IAW MM 52-10-01. OPS CK NORMAL.
